zbMATH — the first resource for mathematics

On homomorphs with the \(P\) property. (English) Zbl 0835.20028
Proceedings of the 9th national conference on algebra held at the University of Cluj-Napoca, Romania, September 18-20, 1991. Cluj-Napoca: Univ. Cluj-Napoca, Fac. of Math. and Computer Science, “Babeş- Bolyai” Univ., Fac. Math. Comput. Sci. Res. Semin., Prepr. 1992(1), 13-16 (1992).
Summary: In [ibid. 1988, No. 5, 22-34 (1988; Zbl 0675.20012)] the author gave some results on finite \(\pi\)-solvable groups with respect to a \(\pi\)-Schunck class \(\mathcal F\) having the “\(P\) property” defined in the paper. More general than the Schunck classes, the “homomorphs” are epimorphically closed classes of groups. This paper deals with some characterizations of the homomorphs with the \(P\) property.
20D10 Finite solvable groups, theory of formations, Schunck classes, Fitting classes, \(\pi\)-length, ranks